MathSciNet Relay Station
MathSciNet bibliographic data
MR2478973 47H10 (47J25)
Kimura, Yasunori; Nakajo, Kazuhide; Takahashi, Wataru Strongly convergent iterative schemes for a sequence of nonlinear mappings. J. Nonlinear Convex Anal. 9 (2008), no. 3, 407–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement